advertisement
Question
Posted by: TK | 2007/06/19

Can it be?

I had unsafe sex with my partner about 5 days ago, and I'm on Dianne and I took Norlevo the next morning( which I know can disturb my cycle) but according to Dianne I should of started yesterday and there's been nothing. I'm a bit concerned, is it the Norlevo causing a delay or something else? How long should I wait to see?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Most likely the Norlevo causing the delay.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Anon | 2007/06/19

I think its the Norvelo thats disturbed your cycle, wait and see what happens

Reply to Anon

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement